•  

    Lyndsey Reynders


  • 7:45- Kids arrive (Cursive & Independent Reading with Conferences)

    8:05- Announcements

    8:10- Math Warm-Up (Possible small group lesson)

    8:15- Math (90 minutes)

    9:45- Specials

    10:35- Science (30 minutes)

    11:05- Spelling (15 minute)

    11:20- Language Mini-Lesson

    11:40- Lunch Recess & Lunch

    12:20- Writing Mini-Lesson

    12:30- Guided Writing/Independent Writing (25 minutes)

    12:55- Share

    1:00- Recess

    1:20- Interactive Read Aloud-Character Book (15 minutes)

    1:34- Reading Mini-Lesson (10 minutes)

    1:45- Independent/Guided Reading (60 minutes)

    2:45- Share Time

    2:50- Pack up

    3:00- Dismiss

Last Modified on August 8, 2017